# SDR RAIA981229

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Horn
- Part number: E420362
- Condition: Failed
- Location: Rt Aileron
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7178 - STL - RIGHT ELEVATOR HORN ANTI-ICE FAULT LIGHT ILLUMINATED.  MAINTENANCE REPLACED RIGHT ELEVATOR HORN.  (M)
